# SDR HYIA20241003002

- Difficulty date: September 26, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N288CA
- Make and model: Tecnam P2012
- Aircraft serial: 007US
- Aircraft time: 2,647 hours, 2,720 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 30160687001
- Condition: Burned
- Location: Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STALL HEAT CASS MESSAGE DOES NOT TURN OFF WHEN SWITCH IS TURNED ON. MAINTENANCE INSPECTED AND FOUND STALL HEATER SWITCH PINS SHORTED/ARCED. REMOVED AND REPLACED SWITCH, CONNECTOR AND PINS AS REQUIRED WITH NO FURTHER DEFECTS FOUND
